MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 LONGEVITY HIGH WALL 40MM F; PROSTHETIC, HIP

ZIMMER BIOMET, INC. G7 LONGEVITY HIGH WALL 40MM F; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Codes Material Erosion (1214); Unstable (1667); Noise, Audible (3273); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Ambulation or Postural Difficulties (2544); Subluxation (4525); Metal Related Pathology (4530)
Date of Event 01/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant products: item number 010000664 item name g7 pps ltd acet shell 54f lot # 6803742.Item number 00625006530 item name bone screw self-tapping6.5 mm dia.30 mm length lot# j6813932.Item number 00625006525 item name bone screw self-tapping6.5 mm dia.25 mm length lot # j6817641.Item number 00625006520 item name bone screw self-tapping6.5 mm dia.20 mm length lot # 64558809.Item number 650-1058 item name cer bioloxd option hd40mm 0 lot # 3032856.Item number 650-1064 item name cer option type 1 tprsleve -6 pe 1 lot # 3031442.Item number 51-108080 item name tprlc 133 mp t1 pps so8x101mm lot # 6685818.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device history records identified deviations or anomalies during manufacturing, the deviations or anomalies would not have attributed to the event.Medical records were provided and reviewed by a health care professional.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Previously incorrectly reported under mfr: 0001825034 - 2021 - 00087.
 
Event or Problem Description
T was reported the patient stated she underwent a tha.Subsequently, patient underwent a revision 3 months later.Surgeon reported that liner had dissociated and there was direct ceramic head contact with shell, leading to metallosis, metallic debris, implant wear to shell, and pseudotumor.No further event information available at the time of this report.

Brand Name
G7 LONGEVITY HIGH WALL 40MM F
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11862342
Report Number0001822565-2021-01406
Device Sequence Number1099723
Product Code LPH
UDI-Device Identifier00889024519381
UDI-Public(01)00889024519381(17)241031(10)64577165
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberN/A
Device Catalogue Number20124006
Device Lot Number64577165
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2020
Initial Report FDA Received Date05/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight79